# SDR RAIA00506007

- Difficulty date: June 7, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 13,454 hours, 13,009 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SPS ADVANCED MESSAGE ON EICAS FOLLOWED BY LG AIR/GRD FAILURE MESSAGE.  LANDING GEAR HANDLE WOULD NOT RELEASE TO THE UP POSITION.  MAINTENANCE INSPECTED ALL LANDING GEAR PROXIMITY SWITCHES AND SERVICED ALL THREE LANDING GEAR STRUTS.  OPS CHECKED GOOD.
